# SDR YENA20150623230

- Difficulty date: June 23, 2015
- Submitted: June 24, 2015
- Operation: Air carrier
- Aircraft: N203JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000023
- Aircraft time: 26,312 hours, 16,258 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Finger Doubler
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE FOUND CORROSION, FWD CARGO DOOR, FWD FINGER DOUBLER. R & R FWD CARGO, FWD FINGER DOUBLER AFTER RTS STATED IT WAS BEYOND REPAIR.  REF SRM 51-10-03, SRM 51-41-02, SRM 51-43-04.  THIS ITEM HAS BEEN CLASSIFIED AS A LEVEL 2 CORROSION.
